On one condition of weak compactness of a family of measure-valued processes

Authors

  • A. A. Dorogovtsev

Abstract

We present a criterion for the weak compactness of continuous measure-valued processes in terms of the weak compactness of families of certain space integrals of these processes.

Published

25.07.2004

Issue

Section

Research articles

How to Cite

Dorogovtsev, A. A. “On One Condition of Weak Compactness of a Family of Measure-Valued Processes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 7, July 2004, pp. 885–891, https://umj.imath.kiev.ua/index.php/umj/article/view/3806.